Le « closing lemma » en topologie C 1 (1998)


Arnaud, Marie-Claude
Mémoires de la Société Mathématique de France, Tome 74 (1998) 132 p doi : 10.24033/msmf.387
URL stable : http://www.numdam.org/item?id=MSMF_1998_2_74__1_0

Bibliographie

[1] R. Abraham et J. Marsden - Foundations of mechanics, Benjamin N.Y., 1967. Zbl 0158.42901

[2] V. Arnold - Méthodes mathématiques de la mécanique classique, MIR, 1976. MR 57 #14033a | Zbl 0385.70001

[3] V. Arnold et A. Avez - Problèmes ergodiques de la mécanique classique, Gauthier-Villars, 1967. MR 35 #334 | Zbl 0149.21704

[4] C. Gutierrez - "A counter-exemple to a C2 closing lemma", Erg. Th. and Dyn. Syst. 7 (1987), p. 509-530. MR 89k:58240 | Zbl 0642.58036

[5] M. Herman - "Exemple de flots hamiltoniens dont aucune perturbation en topologie C∞ n'a d'orbites périodiques sur un ouvert de surfaces d'énergie", C.R.A.S. (1991), no. 313, p. 49-51. MR 92m:58046 | Zbl 0759.58016

[6] Mai Jiehua - "A simpler proof of C1 closing lemma", Scientia Sinica 10 (1986), no. XXIV, p. 1020-1031. Zbl 0616.58024

[7], "A simpler proof of the extended C1 closing lemma", Chinese Science Bull. 34-3 (1989), p. 180-184.

[8] R. Mañé - "An ergodic closing lemma", Annals of Mathematics 116 (1982), p. 503-540. MR 84f:58070 | Zbl 0511.58029

[9] J. Moser - "On the volume element on a manifold", Trans. Amer. Math. Soc. 120 (1965), p. 286-294. MR 32 #409 | Zbl 0141.19407

[10], "Proof of a generalized form of a fixed point theorem due to G.D. Birkhoff", Springer Lect. Notes in Math. 597 (1977), p. 464-494. MR 58 #13205 | Zbl 0358.58009

[11] J. Palis et W. De Melo - Geometric theory of dynamical systems, Springer-Verlag, 1982. MR 84a:58004 | Zbl 0491.58001

[12] J. Palis et C. Pugh - "Fifty problems in dynamical systems", L.N. in Math. 468 (1974), p. 345-353. MR 58 #31134 | Zbl 0304.58011

[13] C. Pugh - "The closing lemma", Amer. J. Math. 89 (1967), p. 956-1009. MR 37 #2256 | Zbl 0167.21803

[14], "An improved closing lemma and a general density theorem", Amer. J. Math. 89 (1967), p. 1010-1021. MR 37 #2257 | Zbl 0167.21804

[15] C. Pugh et C. Robinson - "The C1 closing lemma, including hamiltonians", Erg. Th. & Dyn. Syst. 3 (1983), p. 261-314. MR 85m:58106 | Zbl 0548.58012

[16] C. Robinson - "Introduction to the closing lemma", Springer Lect. Notes in Math. 668 (1978), p. 223-230. MR 80d:58061 | Zbl 0403.58020

[17] M. Shub - "Stabilité globale des systèmes dynamiques", Asterisque 56 (1978). MR 80c:58015 | Zbl 0396.58014

[18] L. Wen - "On the C1-stability conjecture of flows", J. Diff. Equations 129 (1996), p. 334-357. MR 97j:58082 | Zbl 0866.58050